# SDR CA130208003

- Difficulty date: February 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,039 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 704A34412253
- Condition: Unserviceable
- Location: Hyd System
- Part time: 41 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD FLUID LOSS WAS DISCOVERED ON DAILY INSPECTION.  HYD FLUID WAS NOTICED COMING FROM THE HYD PRESSURE LINE, LT SERVO TO EPICYCLIC JUNCTION, WHERE THE BRAIDED PORTION OF THE LINE IS CRIMPED TO THE FITTING.  FLUID LEAKING OBSERVED AT BOTH ENDS OF THE CRIMPED FITTINGS. PRESSURE LINE WAS R & R WITH NEW.  FLUID REPLACED, HYD CHECK C/O, ACFT GROUND RUN LEAK CHECK.  ACFT RETURNED TO SERVICE.
